# SDR WX0A2014100172180

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 43,114 hours, 36,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EMER LIGHT REQUIRES RELAMP.  REPLACED OVERWING EMER EVACUATION LIGHT BULB RT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
